# SDR DALA1308140130

- Difficulty date: April 4, 2013
- Submitted: April 5, 2013
- Operation: Air carrier
- Aircraft: N130DL
- Make and model: Boeing 767332
- Aircraft serial: 24080
- Aircraft time: 78,019 hours, 33,529 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 141T131842
- Condition: Corroded
- Location: Fs 287 Rbl 11-77
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN-FWD GALLEY STA 287, RBL 11-77 FLOORBEAM UPPER TEE FOUND CORROSION WITH ELONGATED HOLES IN FRAME.  REPAIRED IAW ERA 512821-14, REV ORG.
